Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Acne prone,dry,itchy,pimples,betnovate. Treatment?

Hi doctor, I've a acne prone skin and a doctor recommended me to use betnovate n cream as I used it my skin became bright and smooth so once I stop it it's itchy and rashy.. So I continued using it and recently I came to know about the side effects of it and immediately I stopped it but it's totally damaged and dry, itchy pimples :( plz help
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi,

I can not understand why your doctor recommended betnovate cream on facial skin. And that which is acne prone skin.

I do not prescribe betnovate ,even if steroid is required for facial skin. As it is moderately potent, it produces many side effects..atrophy,depigmentation, telangiectasia,acneiform eruptions..etc

Anyways,you have understood now and you have stopped to use betnovate cream...well.

Now, if you have acne lesions, apply clindamycine gel. And take minocycline cap 50 mg daily...till you feel better.

I hope you got my answer .

Thanks.

Dr. Ilyas Patel MD

Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor